# SDR P5CA9500213

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH IN FUSELAGE SKIN LEFT SIDE BETWEEN BS 1700 AND 1720, BETWEEN S37L AND S38L.  STRAIGHTENED DENT AND BLENDED PER BOEING SRM 51-10-01.
